# SDR AALA200810466

- Difficulty date: December 3, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Aircraft time: 68,144 hours, 31,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE FRAME 9 INCHES TO THE RIGHT OF AIRCRAFT CENTER LINE AT STATION 1380, LOWER AFT SIDE OF APU ENCLOSURE.  REPAIR DOUBLER INSTALLED PER ESO 80559 DATED 12/01/08.
